A Caltech Library Service

Closure properties of sequences of exponentals { exp (i λ_n t) }

Luxemburg, W. A. J. (1974) Closure properties of sequences of exponentals { exp (i λ_n t) }. In: Topics in Analysis: Colloquium on Mathematical Analysis Jyväskylä 1970. Lecture Notes in Mathematics. No.419. Springer , Berlin, pp. 268-283. ISBN 9783540069652.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Book Section
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© Springer-Verlag 1974. Work on this paper was supported in part by NSF Grant GP 23392.
Funding AgencyGrant Number
NSFGP 23392
Subject Keywords:Entire Function; Dirichlet Series; Exponential Type; Closure Property; Admissible Sequence
Series Name:Lecture Notes in Mathematics
Issue or Number:419
Record Number:CaltechAUTHORS:20181003-155855059
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90119
Deposited By: George Porter
Deposited On:08 Oct 2018 16:27
Last Modified:16 Nov 2021 00:41

Repository Staff Only: item control page